Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 15 Number 2 (October 2009)
1 Page: Items per page:
  found 6 articles
 
1
Shrivastava, R. ( Department of Mathematics, Disha Institute of Managment and Technology, Satya Vihar, Gyanganga - Chandrakhuri Marg, Distt. Raipur - 492101(Chhattisgarh), India) ; Nashine, H. K. ( Department of Mathematics, Disha Institute of Managment and Technology, Satya Vihar, Gyanganga - Chandrakhuri Marg, Distt. Raipur - 492101(Chhattisgarh), India) ; Dewangan, C. L. ( Department of Mathematics, Govt. Chhattisgarh P G College, Raipur - 492101(Chhattisgarh), India)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 69
Publisher: IndoMS
 
2
Joshi, S. B. ( Department of Mathematics, Walchand College of Engineering, Sangli (M.S), India) ; Sangle, N. D. ( Department of Mathematics, Annasaheb Dange College of Engineering, Ashta, Sangli (M.S), India)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 79
Publisher: IndoMS
 
3
Indrati, Ch. Rini ( Department of Mathematics Gadjah Mada Univesity Sekip Utara Yogyakarta)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 91
Publisher: IndoMS
 
4
Darwis, Sutawanir ( Statistics Research Division, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Bandung,) ; Ruchjana, Budi Nurani ( Department of Mathematics, Faculty of Mathematics and Natural Sci- ences, Universitas Padjadjaran, Bandung,) ; Permadi, Asep Kurnia ( Reservoir Engineering Research Division, Faculty of Earth Sciences and Mining, Institut Teknologi Bandung, Bandung)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 105
Publisher: IndoMS
 
5
Zulijanto, Atok ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Gadjah Mada University, Yogyakarta,)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 113
Publisher: IndoMS
 
6
FATIMAH, SITI ( Department of Mathematics Education, Indonesia University of Education, Bandung, Indonesia.)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 97
Publisher: IndoMS
 
1

Page: 1 of 1